Applications of the Large Sieve Inequality for Fq[T]

Chih Nung Hsu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The purpose of this note is the following: (1) To get an upper bound for the number of monic irreducible polynomials in Fq[T] obtained by changing coefficients of a polynomial in lower degree terms. (2) To generalize the Titchmarsh Linnik divisor problem to polynomial ring Fq[T] and prove an asymptotic formula for this divisor function.

Original languageEnglish
Pages (from-to)275-281
Number of pages7
JournalFinite Fields and their Applications
Issue number3
Publication statusPublished - 1998 Jul


  • Polynomial ring; large sieve inequality; Brun-Titchmarsh theorem.

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Algebra and Number Theory
  • General Engineering
  • Applied Mathematics


Dive into the research topics of 'Applications of the Large Sieve Inequality for Fq[T]'. Together they form a unique fingerprint.

Cite this